# SDR NI6R201507120029

- Difficulty date: July 12, 2015
- Submitted: July 14, 2015
- Operation: General aviation
- Filed by: Neptune Aviation Services Inc, repair station NI6R011N
- Aircraft: N9855F
- Make and model: Lkheed P2V5F
- Aircraft serial: 131445
- Aircraft time: 13,742 hours, 6,915 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Sensor
- Part number: LMR11
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKE OFF IN CLIMB THE NOSE LANDING GEAR WOULD NOT RAISE.  IFE WAS DECLARED, EMERGENCY CHECKLIST WAS COMPLETED, AND AN UNEVENTFUL LANDING WAS ACCOMPLISHED.
